# SDR SWAA2024102337529

- Difficulty date: September 13, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 51,205 hours, 33,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE BEAM BS 986.5 BETWEEN RBL 29 TO RBL 43 AT AFT GALLEY AREA 2024-572703 CORROSION FLOOR STRUCTURE BEAM BS 986.5 BETWEEN RBL 40 TO RBL 43 APPROX. AT AFT GALLEY AREA<[01] EQUIPMENT P/N 45MG; S/N 221861811; DUE DATE 30-NOV-24 WAS USED ON STEP 5;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 220273012; DUE DATE: 09-JAN-25.;[04] INSTALLED REPAIR PARTS COMPLETE LOC. AT FLOOR BEAM 986.5 FWD UPPER FLANGE RBL43 APPROX. AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGN OFF BELOW;[05] INSTALLED REPAIR PARTS COMPLETE LOC. AT FLOOR BEAM 986.5 FWD UPPER FLANGE RBL43 APPROX. AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 SEE INDIVIDUAL SIGN OFF BELOW RII CERTIFIED
